# SDR USAA020040

- Difficulty date: January 12, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 54,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME WEB CRACKED 2.5 INCH BY 1.5 INCHES, BS 1440, WL 150, RBL 33.  INSTALLED DOUBLER PER EA 85844.  (M)
